# SDR ABXA20250430086

- Difficulty date: April 30, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 96,894 hours, 25,481 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6259346
- Part serial: 052C183
- Condition: Defective
- Location: Zone 100
- Part time: 60,893 hours, 24,116 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI AFT CABIN TEMP FWD CABINE TEMP FLT DECK TEMP EICAS MESSAGE APPEARED, AC RETURNED TO GATE (BTB),  MTX GROUNDED AC.  T/S SYSTEM, FOUND CABIN ZONE TEMP CONTROLLER FAULTED.  REMOVED AND REPLACED CABIN ZONE TEMP CONTROLLER IAW B767 AMM 21-61-03.  SYSTEM OPS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  AIRCRAFT REMAINS NON-ETOPS.
